Shop all categories

CVS Health Children's Allergy Plus Congestion Relief Diphenhydramine Liquid, 4 OZ

4.5
(4)
CVS Health Children's Allergy Plus Congestion Relief Diphenhydramine Liquid, 4 OZ
$
6.79$1.70 / oz.
Limit 4 per order
Add to basket

Find this item at a nearby store

Enter ZIP code or location

CVS Health Children's Allergy Plus Congestion Relief Diphenhydramine Liquid, 4 OZ
4 OZ, .4 lbs. Item # 548311

Compare to the active ingredients in Children's Benadryl Allergy Plus Congestion. Children's Allergy Plus Congestion relieves: Sneezing, runny nose, itchy, watery eyes, itchy throat, sinus congestion.

Grape flavored. Alcohol-free.

Ingredients

Active Ingredients: Diphenhydramine HCI, USP (12.5 Mg), Phenylephrine HCI, USP (5 Mg). Inactive Ingredients: Carboxymethyl Cellulose Sodium, Citric Acid Anhydrous, Edetate Disodium, FD&C Blue #1, FD&C Red #40, Flavor, Glycerin, Purified Water, Sodium Benzoate, Sodium Citrate Dihydrate. Sorbitol, Sucralose.

Directions

Do not take more than 6 doses in any 24-hour period. Take every 4 hours. Do not exceed recommended dosage.

Warnings

Do not use if seal under cap imprinted with ''Sealed for your protection'' is broken or missing.

*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.